"Generalized Abel Inversion Using Homotopy Perturbation Method"
written by Sunil Kumar, Om P. Singh, Sandeep Dixit,
published by Applied Mathematics, Vol.2 No.2, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Homotopy Perturbation Method for Solving Generalized Riccati Differential Equation
[2] Best Approximations of Solutions of Fractional-integral Equations with the Riemann-Liouville Operator
[3] The Optimal Homotopy Asymptotic Method with Application to Second Kind of Nonlinear Volterra Integral Equations
[4] Application of Homotopy Perturbation Method for SIR Model with Vital Dynamics and Constant Population
[5] A Study of General Second-Order Partial Differential Equations Using Homotopy Perturbation Method
Global Journal of Pure and Applied Mathematics, 2017
[6] A Study of General First-order Partial Differential Equations Using Homotopy Perturbation Method
[7] A New Algorithm for a Nonlinear Abel Type Integral Equation That Determines the Temperature in a Semi-Infinite Solid
Journal of Computational and Theoretical Nanoscience, 2016
[8] Homotopy Perturbation Method for Solving Generalized Linear System of Partial Differential Equations With An Application
Advances in Mathematical Physics , 2016
[9] A new modification to homotopy perturbation method combined with Fourier transform for solving nonlinear Cauchy reaction diffusion equation
Indian Journal of Physics, 2015
[10] On The Simulation of Partial Differential Equations Using the Hybrid of Fourier Transform and Homotopy Perturbation Method
[11] A modified homotopy perturbation method coupled with the Fourier transform for nonlinear and singular Lane–Emden equations
Applied Mathematics Letters, 2013
[12] Curriculam vitae
[13] A new analytical solution procedure for nonlinear integral equations
Mathematical and Computer Modelling, 2012